hrcak mascot   Srce   HID

Izvorni znanstveni članak
https://doi.org/10.3336/gm.48.1.07

A note on representations of some affine vertex algebras of type D

Ozren Perše ; Department of Mathematics, University of Zagreb, 10 000 Zagreb, Croatia

Puni tekst: engleski, pdf (131 KB) str. 81-90 preuzimanja: 258* citiraj
APA 6th Edition
Perše, O. (2013). A note on representations of some affine vertex algebras of type D. Glasnik matematički, 48 (1), 81-90. https://doi.org/10.3336/gm.48.1.07
MLA 8th Edition
Perše, Ozren. "A note on representations of some affine vertex algebras of type D." Glasnik matematički, vol. 48, br. 1, 2013, str. 81-90. https://doi.org/10.3336/gm.48.1.07. Citirano 24.10.2021.
Chicago 17th Edition
Perše, Ozren. "A note on representations of some affine vertex algebras of type D." Glasnik matematički 48, br. 1 (2013): 81-90. https://doi.org/10.3336/gm.48.1.07
Harvard
Perše, O. (2013). 'A note on representations of some affine vertex algebras of type D', Glasnik matematički, 48(1), str. 81-90. https://doi.org/10.3336/gm.48.1.07
Vancouver
Perše O. A note on representations of some affine vertex algebras of type D. Glasnik matematički [Internet]. 2013 [pristupljeno 24.10.2021.];48(1):81-90. https://doi.org/10.3336/gm.48.1.07
IEEE
O. Perše, "A note on representations of some affine vertex algebras of type D", Glasnik matematički, vol.48, br. 1, str. 81-90, 2013. [Online]. https://doi.org/10.3336/gm.48.1.07

Sažetak
In this note we construct a series of singular vectors in universal affine vertex operator algebras associated to D l(1) of levels n-l+1, for n Z >0. For n=1, we study the representation theory of the quotient vertex operator algebra modulo the ideal generated by that singular vector. In the case l =4, we show that the adjoint module is the unique irreducible ordinary module for simple vertex operator algebra LD4(-2,0). We also show that the maximal ideal in associated universal affine vertex algebra is generated by three singular vectors.

Ključne riječi
Vertex operator algebra; affine Kac-Moody algebra; Zhu's algebra

Hrčak ID: 103274

URI
https://hrcak.srce.hr/103274

Posjeta: 456 *